Error analysis for an ALE evolving surface finite element method

Venkataraman, Chandrasekhar and Elliott, Charles M (2015) Error analysis for an ALE evolving surface finite element method. Numerical Methods for Partial Differential Equations, 31 (2). pp. 459-499. ISSN 0749-159X

[img]
Preview
PDF (This is the pre-peer reviewed version of the following article: Error analysis for an ALE evolving surface finite element method, which has been published in final form at http://dx.doi.org/10.1002/num.21930. This article may be used for non-commercial pu) - Submitted Version
Download (1MB) | Preview

Abstract

We consider an arbitrary Lagrangian–Eulerian evolving surface finite element method for the numerical approximation of advection and diffusion of a conserved scalar quantity on a moving surface. We describe the method, prove optimal order error bounds and present numerical simulations that agree with the theoretical results.

Item Type: Article
Schools and Departments: School of Mathematical and Physical Sciences > Mathematics
Subjects: Q Science > QA Mathematics > QA0297 Numerical analysis
Depositing User: Chandrasekhar Venkataraman
Date Deposited: 05 Jun 2015 16:02
Last Modified: 18 Mar 2017 17:44
URI: http://sro.sussex.ac.uk/id/eprint/50667

View download statistics for this item

📧 Request an update